# SDR ABXA20150924157

- Difficulty date: September 24, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- Aircraft time: 80,952 hours, 19,073 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 144T3001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WHERE STRINGER 35L MEETS FUSELAGE SKIN AT FS 412, FOUND CORROSION ON STRINGER 35L, STATION 412, OUT OF LIMITS.  FABRICATED STRINGER IAW SRM 53-00-03 FIG 201 REPAIR 2.  CORRODED, PN 144T3001, PART NAME STRINGER, SN NSN, FS & BS LOCATION 412, STRINGER & WS LOCATION 35L.  ACFT WAS GROUNDED.
